# SDR 03069302

- Difficulty date: March 9, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N302UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41013
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION/MAINTENANCE MAINTENANCE PERSONNEL FOUD FWD EMERGENCY STRIP LIGHT INOPERATIVE.  MAINTENANCE PERSONNEL REPAIRED WIRES ON EMERGENCY FLOOR TRACK LIGHTS BY PAX DOOR.  REMOVED AND REPLACED FUSE IN NR 1 EMERGENCY POWER SUPPLY.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
